# SDR SIMA20220120001

- Difficulty date: January 20, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N283NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000818
- Aircraft time: 5,838 hours, 3,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST 3 FWD EMERGENCY PHOTOLUMINESCENT FLOOR STRIPS ENTERING MAIN CABIN WORN-C/A-FOUND 3 FWD EMERGENCY PHOTOLUMINESCENT FLOOR STRIPS TO BE WORN. RAR 3 FWD PHOTOLUMINESCENT FLOOR STRIPS IAW AMM 33-50-21. OPC GOOD IAW AMM 33-50-01 NO FURTHER DEFECTS NOTED.
